[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: UNEXPLAINED HIGHS AFTER INFUSION SET CHANGES



Iona,

I've had a pump for 16 years but this problem drastically cropped up when I
switched from velosulin to humalog and when I started using sofsets.  I've found
that you need to bolus sufficiently when you start a new set to 1).  replace any
insulin you may have lost from the set you took out and 2). push the insulin out
of the sofset and start the absorption.  For me, how much varies from site to
site.  If I have not recently bolused (2 hours before), I usually use 3 units
(sometimes a little over what I need but usually close).

Best of luck,

Ruth

Ionam wrote:

> Question:  Why am I running highs in the 350+ range within a couple of hours
> after changing my infusion set?  And then, it takes a couple of more hours to
> get it down to an acceptable range.  Usually change the entire set on the
> fourth or fifth day.
> I will be calling Mini Med tomorrow for their imput, but would appreciate any
> ideas that you, experienced pumpers, can give me.
>
> Thanks,
>
> Iona
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> For subscribe / unsubscribe information,
> send the next two lines in a message
> info
> end
> to the e-mail address: email @ redacted



----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted